# SDR 95ZZZX6638

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switches
- Condition: Frozen
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DVL - AFTER DEPARTURE, THE CREW ELECTED AN AIR TURN BACK DUE TO INABILITY TO RETRACT LANDING GEAR.  MAINTENANCE PLACED THE AIRPLANE IN A HEATED HANGAR, THAWED OUT THE SWITCHES, AND ACCOMPLISHED SATISFACTORY GEAR SWINGS.
